A Direct Independence Proof of Buchholz's Hydra Game on Finite Labeled Trees

Bulletin of Symbolic Logic 7 (4):534-535 (2001)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,296

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Worms, gaps, and hydras.Lorenzo Carlucci - 2005 - Mathematical Logic Quarterly 51 (4):342-350.
A game‐theoretic proof of Shelah's theorem on labeled trees.Trevor M. Wilson - 2020 - Mathematical Logic Quarterly 66 (2):190-194.
A direct proof of the finite developments theorem.Roel de Vrijer - 1985 - Journal of Symbolic Logic 50 (2):339-343.
A direct proof of the finite developments theorem.Roel de Vrijer - 1985 - Journal of Symbolic Logic 50 (2):339-343.
Generalizations of the Kruskal-Friedman theorems.L. Gordeev - 1990 - Journal of Symbolic Logic 55 (1):157-181.

Analytics

Added to PP
2017-02-22

Downloads
18 (#860,222)

6 months
6 (#587,658)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references